Positive braid knots of maximal topological 4-genus

Liechti, Nicola Livio (2016). Positive braid knots of maximal topological 4-genus. Mathematical proceedings of the Cambridge Philosophical Society, 161(3), pp. 559-568. Cambridge University Press 10.1017/S0305004116000670

[img]
Preview
Text
Livier.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (333kB) | Preview

We show that a positive braid knot has maximal topological 4-genus exactly if it has maximal signature invariant. As an application, we determine all positive braid knots with maximal topological 4-genus and compute the topological 4-genus for all positive braid knots with up to 12 crossings.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Liechti, Nicola Livio

Subjects:

500 Science > 510 Mathematics

ISSN:

0305-0041

Publisher:

Cambridge University Press

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

12 Jul 2017 10:19

Last Modified:

12 Jul 2017 10:19

Publisher DOI:

10.1017/S0305004116000670

BORIS DOI:

10.7892/boris.98655

URI:

https://boris.unibe.ch/id/eprint/98655

Actions (login required)

Edit item Edit item
Provide Feedback